This sweating is crazy and embarrassing - I was at a school visit for my job (speech therapist) and was sweating the whole time ..... I go red in the face and feel like I'm going to pass out.

Saturday, I had missed my meds (Prednisone for the AIH) and suffered with shortness of breath at various times throughout the day - super scary.

Does someone have any tricks for me for dealing with the constant sweating caused by the Prednisone!!! I keep deodorant in my desk drawer and I think my next step is bringing a fan to work. I have my AC on in the car at MAX all the time.

3 Replies

  • Hi Becca75

    That is distressing and something I have not had to deal with but I do remember the sweats of menopause. Then I used to only wear natural fibres such as light cottons even in winter. Lighter weight shoes when most people would wear boots. I always showered in cool water and avoided foods that would inflame such as ginger and the much loved curry. I never thought then of a fan but I know there are some rather elegant hand paper fans similar to those used in Spain.

    best wishes

  • thanks - I have a mini plug in fan at home that sits on a table i'll bring that to work. Ya I'm constantly hand fanning myself and have the air conditioning blasting in my car.

    Now my boobs are getting bigger. Read about it last night as a side effect of Prednisone - not only will i gain weight but my boobs get bigger. I can already tell :(

    i feel like i'm pregnant most of the time - bigger tummy, bigger boobs, crying all the time...tired - geez.

    But what bothers me is that I probably came across like I was nervous as hell yesterday - dropping everything at this school visit and sweating etc. I know my stuff at work - but I couldn't come across like I did cuz of this :(

  • Hi Becca75

    I hope you settle in to the side effects and that they then diminish, best wishes to you.